Journal of Software Engineering and Applications

Vol.3 No.3(2010), Paper ID 1511, 10 pages

DOI:10.4236/jsea.2010.33025

 

Incremental Computation of Success Patterns of Logic Programs

 

Lunjin Lu

 

Department of Computer Science and Engineering, Oakland University, Rochester, USA.

 

Copyright © 2010 Lunjin Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Lu, "Incremental Computation of Success Patterns of Logic Programs," Journal of Software Engineering and Applications, Vol. 3 No. 3, 2010, pp. 198-207. doi: 10.4236/jsea.2010.33025.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.